# SDR 22AA201000056

- Difficulty date: February 24, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 91,438 hours, 21,022 cycles
- Engine: Ge CF650C2
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 91,438 hours, 21,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, NR 2 ENGINE LT CORE COWL UPPER LONGERON FOUND WITH CRACK.  NON-ROUTINE NR 0197, CRACK AREA AT NR 2 ENGINE LT CORE COWL UPPER LONGERON AREA REPAIRED IAW EN 1017-10 WORK INSTRUCTIONS AND FAA APPROVED FORM 8110-3 DATED 12 MARCH 2010.
